MathSciNet Relay Station
MathSciNet bibliographic data
MR958897 (90e:16048) 16A64 (14D25 14L30)
Le Bruyn, Lieven; Procesi, Claudio Semisimple representations of quivers. Trans. Amer. Math. Soc. 317 (1990), no. 2, 585–598.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement